Alert archive / Iowa / Tornado Warnings in 2023
Tornado Warning 25, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 31, 2023, 5:45 PM CDT for Clinton County, Muscatine County, Scott County, Iowa; Mercer County, Rock Island County, Illinois. It was in force for 45 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 5:45 PM CDT (22:45 UTC)
- Expired
- Mar 31, 2023, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Clinton County, IA, Muscatine County, IA, Scott County, IA, Mercer County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 8 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:56 PM CDT | HAIL 0.25 | Davenport Municipality, IA | AT THE OFFICE. |
| Mar 31, 6:00 PM CDT | HAIL 0.25 | 2 Ne Credit Island, IA | AT CENTENNIAL PARK; LOTS OF IT. |
| Mar 31, 6:00 PM CDT | HAIL 0.88 | 4 Ne Illinois City, IL | DIME TO NICKEL HAIL. |
| Mar 31, 6:05 PM CDT | TSTM WND GST 58 | 2 Wsw Rock Island, IL | I280 AT JUMERS. |
| Mar 31, 6:13 PM CDT | HAIL 1 | 1 Nnw Fruitland, IL | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 31, 6:13 PM CDT | HAIL 1 | Bettendorf, IA | 4015 WAKONDA DRIVE. |
| Mar 31, 6:14 PM CDT | TSTM WND GST 53 | Moline Quad-City Airpor, IL | ASOS. |
| Mar 31, 6:15 PM CDT | HAIL 1 | 2 W Bettendorf, IA | |
| Mar 31, 6:20 PM CDT | HAIL 0.75 | Hampton, IL | VIA SOCIAL MEDIA. |
| Mar 31, 6:23 PM CDT | HAIL 0.75 | 2 E Spring Lake, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
933
WFUS53 KDVN 312245
TORDVN
ILC131-161-IAC045-139-163-312330-
/O.NEW.KDVN.TO.W.0025.230331T2245Z-230331T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
545 PM CDT Fri Mar 31 2023
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Rock Island County in northwestern Illinois...
Northwestern Mercer County in northwestern Illinois...
Scott County in east central Iowa...
Eastern Muscatine County in east central Iowa...
South central Clinton County in east central Iowa...
* Until 630 PM CDT.
* At 545 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Fairport Recreation Area, or 7 miles east of
Muscatine, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Edgington, Midway Beach, Loud Thunder Forest Preserve, Loud
Thunder Scout Camp and Pleasant Prairie around 550 PM CDT.
Blue Grass, Andalusia, Montpelier, Stockton, Clark's Ferry
Recreation Area and Buffalo Shores around 555 PM CDT.
Walcott, Buffalo and West Lake Park around 600 PM CDT.
Rock Island, Maysville, Mississippi Valley Fairgrounds, Credit
Island and Blackhawk State Park around 605 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Davenport, Moline, Eldridge, Riverdale, Panorama Park, Davenport
Municipal Airport, Rock Island Arsenal, Bettendorf, East Moline,
Hampton, Long Grove, Park View, Scott County Park, Pleasant Valley,
Illiniwek Forest Preserve, Fishermans Corner, Campbells Island, Le
Claire, Port Byron, Rapids City, Princeton, McCausland, Cordova,
Princeton Wildlife Area, Rock Creek Park, Rock Creek Marina and
Campground and Folletts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4159 9019 4158 9018 4156 9018 4152 9028
4151 9036 4148 9037 4125 9097 4145 9116
4160 9092 4160 9090 4161 9090 4189 9045
4159 9017
TIME...MOT...LOC 2245Z 236DEG 50KT 4142 9093
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Uttech3 follow-up statements
471
WWUS53 KDVN 312258
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
558 PM CDT Fri Mar 31 2023
ILC131-312308-
/O.CAN.KDVN.TO.W.0025.000000T0000Z-230331T2330Z/
Mercer IL-
558 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHWESTERN MERCER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for northwestern
Illinois...and east central Iowa.
LAT...LON 4159 9019 4158 9018 4156 9018 4152 9028
4151 9036 4148 9037 4147 9040 4133 9076
4133 9084 4156 9099 4160 9092 4160 9090
4161 9090 4189 9045 4159 9017
TIME...MOT...LOC 2258Z 234DEG 49KT 4154 9073
$$
ILC161-IAC045-139-163-312330-
/O.CON.KDVN.TO.W.0025.000000T0000Z-230331T2330Z/
Rock Island IL-Scott IA-Muscatine IA-Clinton IA-
558 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR ROCK
ISLAND...SCOTT...NORTHEASTERN MUSCATINE AND SOUTH CENTRAL CLINTON
COUNTIES...
At 558 PM CDT, a severe thunderstorm capable of producing a tornado
was located over West Lake Park, or near Davenport, moving northeast
at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Davenport, Eldridge, Long Grove, Riverdale, Panorama Park,
Davenport Municipal Airport, Rock Island Arsenal, Bettendorf, Park
View, Scott County Park, Pleasant Valley, Le Claire, Port Byron,
Princeton, McCausland, Cordova, Rock Creek Marina and Campground,
Rock Creek Park, Folletts, Princeton Wildlife Area and Malone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4159 9019 4158 9018 4156 9018 4152 9028
4151 9036 4148 9037 4147 9040 4133 9076
4133 9084 4156 9099 4160 9092 4160 9090
4161 9090 4189 9045 4159 9017
TIME...MOT...LOC 2258Z 234DEG 49KT 4154 9073
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Uttech193
WWUS53 KDVN 312311 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
611 PM CDT Fri Mar 31 2023
IAC139-312321-
/O.CAN.KDVN.TO.W.0025.000000T0000Z-230331T2330Z/
Muscatine IA-
611 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHEASTERN MUSCATINE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for northwestern
Illinois...and east central Iowa.
LAT...LON 4159 9019 4158 9018 4156 9018 4152 9028
4151 9036 4148 9037 4147 9040 4133 9076
4133 9077 4168 9074 4172 9073 4189 9045
4159 9017
TIME...MOT...LOC 2311Z 245DEG 48KT 4154 9047
$$
ILC161-IAC045-163-312330-
/O.CON.KDVN.TO.W.0025.000000T0000Z-230331T2330Z/
Rock Island IL-Scott IA-Clinton IA-
611 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN
ROCK ISLAND...SCOTT AND SOUTH CENTRAL CLINTON COUNTIES...
At 611 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Riverdale, or over Bettendorf, moving northeast at
55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Silvis,
Eldridge, DeWitt, Milan, Le Claire, Coal Valley, Hampton, Port Byron,
Blue Grass, Buffalo, Andalusia, Rapids City, Princeton, Long Grove
and Cordova.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4159 9019 4158 9018 4156 9018 4152 9028
4151 9036 4148 9037 4147 9040 4133 9076
4133 9077 4168 9074 4172 9073 4189 9045
4159 9017
TIME...MOT...LOC 2311Z 245DEG 48KT 4154 9047
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Uttech576
WWUS53 KDVN 312327
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
627 PM CDT Fri Mar 31 2023
IAC045-163-ILC161-312336-
/O.EXP.KDVN.TO.W.0025.000000T0000Z-230331T2330Z/
Rock Island IL-Scott IA-Clinton IA-
627 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR EASTERN ROCK ISLAND...SCOTT AND SOUTH
CENTRAL CLINTON COUNTIES WILL EXPIRE AT 630 PM CDT...
The tornado threat has diminished and the Tornado Warning will be
allowed to expire. However, damaging winds remain possible and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 800 PM CDT for northwestern
Illinois...and east central Iowa.
LAT...LON 4159 9019 4158 9018 4156 9018 4152 9028
4151 9036 4148 9037 4147 9040 4133 9076
4133 9077 4168 9074 4172 9073 4189 9045
4159 9017
TIME...MOT...LOC 2326Z 236DEG 50KT 4164 9027
$$
UttechWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:03 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Mar 31, 3:03 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
303 PM CDT Fri Mar 31 2023
.SYNOPSIS...
Issued at 302 PM CDT Fri Mar 31 2023
18z surface data has strong low pressure in western Iowa between
KSLB and KCIN. The warm front ran east from the storm across
northern Iowa into southern Wisconsin. The strong cold front ran
south from the low through western Missouri. Dew points were in the
50s and 60s east of the low into the Ohio Valley. Dew points in the
20s and 30s were behind the cold front in the Plains.
&&
.SHORT TERM...(This evening through Saturday)
Issued at 302 PM CDT Fri Mar 31 2023
Through 8 PM severe storms along the cold front will sweep through
the area. The overall forcing and wind fields will continue to
support severe storms with damaging winds with the potential for
tornadoes.
Behind the cold front winds will increase considerably overnight.
The entire area will be under a wind advisory with areas north and
east of a line from Independence, IA, to Clinton, IA, to Sterling,
IL starting at 10 PM.
Aloft the models are showing a trop fold moving through the area
during the evening hours. Surface observations in western Iowa
currently do not show anything but there is a possibility for a
period of extremely strong winds this evening that moves from west
to east across the area.
Late tonight into Wednesday very windy conditions will be seen as
strong high pressure moves in behind the strong storm system. Areas
of light rain or a rain/snow mix will be possible after midnight
before downward motions end the precipitation Wednesday morning.
Winds will slowly decrease from west to east Wednesday afternoon.
.LONG TERM...(Saturday night through Friday)
Issued at 302 PM CDT Fri Mar 31 2023
Very dynamic weather pattern across the country with another
significant storm system expected next week.
Saturday night/Sunday
Assessment...high confidence
High pressure quickly moves through the area Saturday night with
strong southerly return flow developing Sunday. The dry atmosphere
will allow a 30-35 diurnal range from the Sunday morning lows.
Sunday night through Monday night
Assessment...medium to high confidence
A front will move into the area and then stall out. A weak upper
level disturbance will provide enough lift to help generate areas of
rain with the potential for isolated thunderstorms on Monday. Cloud
cover will dictate overall temperatures but there are indications
that temperatures should average above normal, especially at night.
Attention then turns to the significant storm system.
Tuesday through Wednesday
Assessment...high confidence on another storm. Medium confidence
on specific details.
As mentioned earlier the overall flow pattern is very dynamic and
very conducive to generating powerful storm systems. The global
models differ on timing and overall details but agree that another
significant storm system will move through the Midwest.
The global models also agree that the center of the storm system
will pass west of the area. Such a track will place the area in the
warm sector.
A strong upper jet combined with strong forcing and moisture moving
into the area means more thunderstorms. From the large picture, the
setup is very favorable for strong to severe storms occurring. While
the models differ some on timing, Tuesday afternoon and evening
appears to be the most likely time for thunderstorms when the strong
cold front moves through the area.
If there is a strong dry punch with this storm system, a period of
dry conditions are possible Tuesday evening before wrap around
clouds and precipitation move into the area.
Right now the model consensus has likely to categorical pops Tuesday
and Tuesday night with slight chance to chance pops on Wednesday.
Conditions look very favorable for windy to very windy conditions
developing Tuesday night into Wednesday.
Temperatures will be well above normal on Tuesday and much colder on
Wednesday.
Wednesday night through Friday
Assessment...medium confidence
Mainly dry conditions will be seen for a majority of the period as
high pressure moves through the area. There is a weak upper level
disturbance moving through the area late Thursday night into Friday
that 'may' develop sprinkles or isolated showers.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1233 PM CDT Fri Mar 31 2023
Two rounds of severe storms will sweep through eastern Iowa and
northern Illinois through 00z/01. MVFR/VFR conditions will be
interspersed with IFR conditions in TSRA. After 00z/01 strong
gradient winds will begin developing that will cause considerable
low level mechanical turbulence. Widespread MVFR conditions will
then spread from west to east with wrap around clouds through
12z/01. Conditions will improve back to VFR after 18z/01.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
Buchanan-Clinton-Delaware-Dubuque-Jackson-Jones.
Wind Advisory until 1 PM CDT Saturday for Benton-Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Linn-
Louisa-Muscatine-Scott-Van Buren-Washington.
IL...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
Carroll-Jo Daviess-Stephenson-Whiteside.
Wind Advisory until 1 PM CDT Saturday for Bureau-Hancock-
Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
Warren.
MO...Wind Advisory until 1 PM CDT Saturday for Clark-Scotland.
&&
SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...08Hazardous weather outlook, Mar 31, 3:42 AM CDT, 14 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 342 AM CDT Fri Mar 31 2023 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010845- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 342 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT The Storm Prediction Center has a Moderate Risk, or level 4 out of 5, for severe thunderstorms this afternoon and evening. The main hazards will be damaging straight line winds of 75 mph, tornadoes, and large hail. Some of the tornadoes could be strong. The thunderstorms will be very fast moving, from southwest to northeast at 60 mph. Before the storms arrive, a very high grassland fire danger is forecast due to the warm temperatures and strong winds. Any fires that occur may be difficult to control and burning should be avoided today. Strong gradient southwest winds are expected this afternoon and tonight with gusts up to 50 mph. A wind advisory is in effect. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Strong northwest winds gusting up to 50 mph will continue through much of Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Haase
In the hours before
Local storm report, Mar 31, 5:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
536 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL WILTON 41.59N 91.03W
03/31/2023 M0.25 INCH MUSCATINE IA TRAINED SPOTTER
OCCURRING RIGHT NOW.
&&Local storm report, Mar 31, 5:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 2 ESE MOUNT AUBURN 42.24N 92.05W
03/31/2023 E0.25 INCH BENTON IA TRAINED SPOTTER
HVY RAIN.
&&
MWLocal storm report, Mar 31, 5:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
538 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND GST YARMOUTH 41.03N 91.32W
03/31/2023 M61 MPH DES MOINES IA FIRE DEPT/RESCUE
&&Local storm report, Mar 31, 5:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
539 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL COLUMBUS JUNCTION 41.28N 91.36W
03/31/2023 E1.00 INCH LOUISA IA TRAINED SPOTTER
SC556 STORM CHASER.
&&
MWLocal storm report, Mar 31, 5:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
543 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 1 NW KAHOKA 40.43N 91.72W
03/31/2023 CLARK MO TRAINED SPOTTER
LIGHT DAMAGE TO BUILDINGS, SIGNS BLOWN DOWN,
AND 3-8 INCH TREE LIMBS DOWN. ESTIMATE NEAR
70-80 MPH WINDS.
&&
TJGLocal storm report, Mar 31, 5:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND GST CEDAR RAPIDS MUNICIPALI 41.88N 91.72W
03/31/2023 M69 MPH LINN IA ASOS
ASOS.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:18 AM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 42 min |
| Mar 31, 3:11 AM CDT | Wind Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 34 hr |
| Mar 31, 1:36 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 24 min |
| Mar 31, 2:07 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa, Muscatine | 38 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | DVN | Louisa, Scott | 45 min |
| Mar 31, 2:56 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 49 min |
| Mar 31, 3:26 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 49 min |
| Mar 31, 3:35 PM CDT | Tornado Warning | DVN | Jefferson, Keokuk, Washington | 40 min |
| Mar 31, 3:53 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Iowa | 52 min |
| Mar 31, 4:02 PM CDT | Tornado Warning | DVN | Benton, Iowa | 43 min |
| Mar 31, 4:05 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Keokuk, Washington | 40 min |
| Mar 31, 4:12 PM CDT | Tornado Warning | DVN | Benton | 33 min |
| Mar 31, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Keokuk, Van Buren, Washington | 31 min |
| Mar 31, 4:27 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Washington | 48 min |
| Mar 31, 4:32 PM CDT | Tornado Warning | DVN | Benton, Buchanan, Linn | 28 min |
| Mar 31, 4:35 PM CDT | Tornado Warning | DVN | Johnson, Louisa, Washington | 25 min |
| Mar 31, 4:41 PM CDT | Tornado Warning | DVN | Benton, Buchanan, Linn | 19 min |
| Mar 31, 4:45 PM CDT | Tornado Warning | DVN | Henry, Jefferson, Van Buren | 45 min |
| Mar 31, 4:50 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Iowa, Linn | 55 min |
| Mar 31, 4:51 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Linn | 24 min |
| Mar 31, 4:57 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Jefferson, Johnson, Keokuk, Linn and 1 more | 48 min |
| Mar 31, 4:57 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Muscatine | 33 min |
| Mar 31, 5:10 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Jones, Linn | 35 min |
| Mar 31, 5:17 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more | 43 min |
| Mar 31, 5:17 PM CDT | Tornado Warning | DVN | Cedar, Muscatine, Scott | 28 min |
| Mar 31, 5:21 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 24 min |
| Mar 31, 5:22 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Des Moines, Henry, Johnson, Louisa and 2 more | 38 min |
| Mar 31, 5:24 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee | 51 min |
| Mar 31, 5:26 PM CDT | Tornado Warning | DVN | Delaware | 49 min |
| Mar 31, 5:36 PM CDT | Tornado Warning | DVN | Delaware, Dubuque, Jones | 39 min |
| Mar 31, 5:37 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Scott | 38 min |
| Mar 31, 5:40 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 50 min |
| Mar 31, 5:44 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Dubuque, Jackson | 61 min |
| Mar 31, 5:54 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Cedar, Clinton, Delaware, Dubuque, Jackson and 2 more | 51 min |
| Mar 31, 5:54 PM CDT | Tornado Warning | DVN | Des Moines, Louisa | 26 min |
| Mar 31, 5:56 PM CDT | Tornado Warning | DVN | Clinton, Jackson | 24 min |
| Mar 31, 5:59 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Muscatine, Scott | 46 min |
| Mar 31, 6:10 PM CDT | Tornado Warning | DVN | Dubuque, Jackson | 35 min |
| Mar 31, 6:12 PM CDT | Tornado Warning | DVN | Clinton, Jackson | 32 min |
| Mar 31, 6:18 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 27 min |
| Mar 31, 1:13 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 47 min |
| Mar 31, 2:59 PM CDT | Tornado Warning | DVN | Henderson, Warren | 46 min |
| Mar 31, 3:31 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 44 min |
| Mar 31, 3:50 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry | 40 min |
| Mar 31, 4:12 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 33 min |
| Mar 31, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 19 min |
| Mar 31, 4:25 PM CDT | Tornado Warning | DVN | Bureau, Henry | 50 min |
| Mar 31, 5:56 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 34 min |
| Mar 31, 6:29 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 31 min |
| Mar 31, 6:32 PM CDT | Tornado Warning | DVN | Bureau, Henry | 28 min |
| Mar 31, 6:35 PM CDT | Tornado Warning | DVN | Carroll, Stephenson, Whiteside | 25 min |
| Mar 31, 6:36 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 54 min |
| Mar 31, 6:41 PM CDT | Tornado Warning | DVN | Jo Daviess, Stephenson | 37 min |
| Mar 31, 6:42 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Henry, Whiteside | 18 min |
| Mar 31, 6:47 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 15 min |
| Mar 31, 6:48 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 42 min |
| Mar 31, 6:59 PM CDT | Tornado Warning | DVN | Carroll, Stephenson | 25 min |
Nearby
Tornado Warnings in Iowa, 2023Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.